Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Covering Theorem with applications


Author: C. J. Neugebauer
Journal: Proc. Amer. Math. Soc. 130 (2002), 2883-2891
MSC (2000): Primary 42B25
DOI: https://doi.org/10.1090/S0002-9939-02-06719-9
Published electronically: May 8, 2002
MathSciNet review: 1908911
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a Covering Theorem that allows us to prove modified norm inequalities for general maximal operators. We will also give applications to convergence of a sequence of linear operators and the differentiation of the integral.


References [Enhancements On Off] (What's this?)

  • 1. I.U. Asekritova, N.Y. Krugljak, L. Maligranda, and L.E. Persson, Distribution and rearrangement estimates of the maximal function and interpolation, Studia Math. 124(2) (1997), 107-132. MR 98g:46032
  • 2. Jean-lin Journé, Calderón-Zygmund Operators, Pseudo-Differential Operators and the Cauchy Integral of Calderón, vol. 994, Lecture Notes in Mathematics. MR 85i:42021
  • 3. P. Sjögren, A remark on the maximal function for measures on $\mathbb{R}^{n}$, Amer. J. Math. 105 (1983), 1231-1233. MR 86a:28003
  • 4. E.M. Stein, Real variable methods, orthogonality, and oscillatory integrals, Princeton University Press, Princeton, N.J., 1993. MR 95c:42002
  • 5. E.M. Stein and Guido Weiss, Introduction to Fourier Analysis on Euclidean spaces, Princeton University Press, Princeton, N.J., 1971. MR 46:4102
  • 6. R.L. Wheeden and A. Zygmund, Measure and Integral, Dekker, 1977. MR 58:11295

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25

Retrieve articles in all journals with MSC (2000): 42B25


Additional Information

C. J. Neugebauer
Affiliation: Department of Mathematics, Purdue University, Lafayette, Indiana 47907-1395
Email: neug@math.purdue.edu

DOI: https://doi.org/10.1090/S0002-9939-02-06719-9
Received by editor(s): July 25, 2000
Published electronically: May 8, 2002
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society